| Model Number |
SABRE, SJ 3.0MM 7CM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy using the autocard technique metal debris was produced on the cartilage.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update (b)(6) 2023 nroe: the metal debris could be retrieved from the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.One unpacked ar-7300sr batch/serial number 15055674, was received for evaluation.Visual inspection identified heavy, horizontal gouges along the outer diameter of the distal tube, consistent with a site of metal debris production at the cutting head.Scratches lines were observed inside the outer tube.This event is most likely caused by misuse by prying/levering the device against hard bone or other instrumentation during use.